U.S. doctors online nowAsk doctors free
NV
A 28-year-old female asked:

I took pepcid (famotidine) complete 2 nights to help with what felt like indigestion and today my stool was very light tan? should i call my pcp?

1 doctor answer1 doctor weighed in
Dr. Bradford Romans
A Verified Doctoranswered
A US doctor answeredLearn more
There is nothing: wrong with that color.Very very light,almost white,stools can indicate Hepatitis( a lack of bile which gives stool its color) or very,very dark,almost black stools can indicate an upper GI bleed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 1, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.